Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF LINEAR AND TOPOLOGICAL ALGEBRA   2014 , Volume 3 , Number 3; Page(s) 173 To 184.
 
Paper: 

HIGHER RANK NUMERICAL RANGES OF RECTANGULAR MATRIX POLYNOMIALS

 
 
Author(s): 
 
* 
 
Abstract: 

In this paper, the notion of rank-k numerical range of rectangular complex ma-trix polynomials are introduced. Some algebraic and geometrical properties are investigated.
Moreover, for
e>0; the notion of Birkhoff-James approximate orthogonality sets for e- higher rank numerical ranges of rectangular matrix polynomials is also introduced and studied. The proposed definitions yield a natural generalization of the standard higher rank numerical ranges.

 
Keyword(s): RANK-κ NUMERICAL RANGE, ISOMETRY, NUMERICAL RANGE, RECTANGULAR MATRIX POLYNOMIALS
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 59
 
Latest on Blog
Enter SID Blog